BibTeX record journals/tcs/HochbaumL10

download as .bib file

@article{DBLP:journals/tcs/HochbaumL10,
  author    = {Dorit S. Hochbaum and
               Asaf Levin},
  title     = {Covering the edges of bipartite graphs using K\({}_{\mbox{2, 2}}\)
               graphs},
  journal   = {Theor. Comput. Sci.},
  volume    = {411},
  number    = {1},
  pages     = {1--9},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.tcs.2009.08.018},
  doi       = {10.1016/j.tcs.2009.08.018},
  timestamp = {Sun, 28 May 2017 13:20:08 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/HochbaumL10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier